MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT PLIF, H 10MM, 8°, 22/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT PLIF, H 10MM, 8°, 22/9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number PUI81002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through post market studies increased pain was experienced in the back of a patient with a spine procedure.The date of procedure was on (b)(6) 2023 with levels l2-l3 treated with cage and construct.Post-operatively patient experienced increased back pain possibly linked to the initial procedure.This report is for one eit plif, h 10mm, 8°, 22/9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: unknown event date.D9: complainant part is not expected to be returned for manufacturer review/investigation.E1: reporter came through post market; no facility or contact available.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EIT PLIF, H 10MM, 8°, 22/9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18908973
Report Number3013730328-2024-00035
Device Sequence Number6248441
Product Code MAX
UDI-Device Identifier04260557779880
UDI-Public04260557779880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170503 AND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPUI81002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS TI CFX FEN POLY 12X50.; MIS TI CFX FEN POLY 12X50.; SINGLE-INNER SETSCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale